SciELO - Scientific Electronic Library Online

 
vol.34 issue4Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear SpacesHypo-k-Totally Magic Cordial Labeling of Graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.34 no.4 Antofagasta Dec. 2015

http://dx.doi.org/10.4067/S0716-09172015000400003 

Proyecciones Journal of Mathematics Vol. 34, No 4, pp. 343-350, December 2015. Universidad Católica del Norte Antofagasta - Chile

Comment on "Edge Geodetic Covers in Graphs"

A. P. Santhakumaran

Hindustan University

S. V. Ullas Chandran

Mahatma Gandhi College

India 


ABSTRACT

In this paper we show by counter example that one of the main results in the paper "Edge Geodetic Covers in Graphsby Mariano and Canoy (International Mathematical Forum, 4, 2009, no. 46, 2301 - 2310) does not hold. Further, we partially characterize connected graphs G of order n for which its edge geodetic number ge(G) = n — 1.

Key Words : Geodetic cover, geodetic number, edge geodetic cover, edge geodetic number.

AMS Subject Classification : 05C12.


REFERENCES

[1]    M. Atici, On the edge geodetic number of a graph. International Journal of Computer Mathematics, 80, pp. 853-861, (2003).

[2]    F. Buckley and F. Harary, Distance in Graphs, Addison-Wesley, Redwood City, CA, (1990).

[3]    F. Buckley, F. Harary, and L. Quintas, Extremal results on the geodetic number of a graph. SCIENTIA Series A: Mathematical Sciences, 2, pp. 17-26, (1988).

[4]    S. Canoy Jr., S. Gervacio, and G. Cagaanan, Convexity, geodetic, and hull numbers of the join of graphs, Utilitas Mathematica, 71, pp. 143159, (2006).

[5]    R. E. Mariano and S. R. Canoy, Jr., Edge Geodetic Covers in Graphs, International Mathematical Forum, 4, No. 46, pp. 2301-2310, (2009).

[6]    G. Chartrand, F. Harary, and P. Zhang, Geodetic sets in graph. Discuss. Math. Graph Theory, 20, pp. 129-138, (2000).

[7]    G. Chartrand, F. Harary and P. Zhang, On the Geodetic Number of a Graph, Networks, 39 (1), pp. 1-6, (2002).

[8]    G. Chartrand, F. Harary , H. C. Swart and P. Zhang, Geodomination in Graphs, Bulletin of the ICA, 31, pp. 51-59, (2001).

[9]    F. Harary, Graph Theory, Addision-Wesely, (1969).

[10]    F. Harary, E. Loukakis, C. TSouros, The geodetic number of a graph, Mathl. Comput.Modeling,17 (11), pp. 89-95, (1993).

[11]    R. Muntean and P. Zhang, On Geodomonation in Graphs, Congr. Numer., 143, pp. 161-174, (2000).

[12]    A. P. Santhakumaran, P. Titus and J. John, The Upper Connected Geodetic Number and Forcing Connected Geodetic Number of a Graph, Discrete Applied Mathematics, 157, pp. pp.1571-1580, (2009).

[13]    A. P.Santhakumaran, P. Titus and J. John, On the Connected Geodetic Number of a Graph, J. Comb. Math. Comb.Compu., 69, pp. 219229, (2009).

[14]    A. P. Santhakumaran and J. John, Edge Geodetic Number of a Graph, Journal of Discrete Mathematical Sciences & Cryptography, 10(3), pp. 415-432, (2007).

[15]    A. P. Santhakumaran and J. John, Connected Edge Geodetic Number of a Graph, SCIENTIA Series A: Mathematical Sciences, 17, pp. 6782, (2009).

[16]    A. P.Santhakumaran and J. John, The upper edge geodetic number and the forcing edge geodetic number of a Graph, OPUSCULA MATHEMATICA, 29 (4), pp. 427-441, (2009).

[17]    A. P.Santhakumaran and S. V. Ullas Chandran, On the edge geodetic number and k-edge geodetic number of a graph, Int. J. of Math. Combinatorics, 3, pp. 85-93, (2008).

[18]    A. P.Santhakumaran and S. V. Ullas Chandran, The k-edge geodetic number of a graph, Utilitas Mathematica, 88, pp. 119-137, (2012).

A. P. Santhakumaran

Department of Mathematics Hindustan University

Hindustan Institute of Technology and Science Padur, Chennai-603 103,

India

e-mail : apskumar1953@gmail.com

S. V. Ullas Chandran

Department of Mathematics Mahatma Gandhi College Kesavdasapuram,

Pattom P. O. Thiruvanathapuram - 695 004, India

e-mail : svuc.math@gmail.com

Received : April 2015. Accepted : September 2015

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License